# SDR SWAA2024071800664

- Difficulty date: June 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SCUFF PLATE OF SERVICE DOOR AT FWD GALLEY AREA 2024-376665<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23399190; DUE DATE: 04 / MAR / 25.;[02] TOOL USED: RADIOMETER/PHOTOMETER KIT. P/N:XRP-3000. S/N:1859843. DUE DATE:24-JUL-24.;[03] REPAIRED CENTER SCUFF PLATE OF SERVICE DOOR AT FWD GALLEY AREA I. A. W. BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; PARAGRAPH 4. B; STEPS (3) TO (6) AND (8); FIGURE 203 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED.
